MathSciNet Relay Station
MathSciNet bibliographic data
MR1630538 81R05 (20C35)
Flude, James P. M. The Edmonds asymptotic formulas for the $3j$ and $6j$ symbols. J. Math. Phys. 39 (1998), no. 7, 3906–3915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement